# SDR IPXA2572550

- Difficulty date: March 6, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LOWER VHF ANTENNA MOUNT AT BS 1460 HAS CORROSION AT CONNECTOR HOLES AND FASTENER HOLES.  REPAIRED IAW EA 120361 IR AND B757-5330-46409-A.
